# SDR 98ZZZX1913

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10MC
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920028
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5452810
- Condition: Cracked
- Location: Lt Mlg
- Part time: 6,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE PILOT NOTED THAT THE LEFT MAIN OUTBOARD LANDING GEAR DOOR HAD A 6 INCH CRACK IN IT WITH SLIGHT BENDING.  THE CRACK WAS 2 INCHES BELOW THE ATTTACHMENT RODS.
